# SDR AALA202401295474

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 64,393 hours, 27,125 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7502U158
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CRACK IN FORWARD CARGO COMPARTMENT INTERCOSTAL ATTACH CLIP AT BS 500D, S26R. REPLACED INTERCOSTAL ATTACH CLIP PER SRM 51-40-02-0G.
